Change search
ReferencesLink to record
Permanent link

Direct link
On the cohomology of moduli spaces of (weighted) stable rational curves
Stockholm University, Faculty of Science, Department of Mathematics.
Tokyo Denki University.
2013 (English)In: Mathematische Zeitschrift, ISSN 0025-5874, E-ISSN 1432-1823, Vol. 275, no 3-4, 1095-1108 p.Article in journal (Refereed) Published
Abstract [en]

We give a recursive algorithm for computing the character of the cohomology of the moduli space M ¯ ¯ ¯ ¯   0,n   of stable n  -pointed genus zero curves as a representation of the symmetric group S n   on n  letters. Using the algorithm we can show a formula for the maximum length of this character. Our main tool is connected to the moduli spaces of weighted stable curves introduced by Hassett

Place, publisher, year, edition, pages
2013. Vol. 275, no 3-4, 1095-1108 p.
National Category
URN: urn:nbn:se:su:diva-98422DOI: 10.1007/s00209-013-1171-8OAI: diva2:683876
Available from: 2014-01-07 Created: 2014-01-07 Last updated: 2014-01-15Bibliographically approved

Open Access in DiVA

fulltext(281 kB)34 downloads
File information
File name FULLTEXT01.pdfFile size 281 kBChecksum SHA-512
Type fulltextMimetype application/pdf

Other links

Publisher's full text

Search in DiVA

By author/editor
Bergström, Jonas
By organisation
Department of Mathematics
In the same journal
Mathematische Zeitschrift

Search outside of DiVA

GoogleGoogle Scholar
Total: 34 downloads
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Altmetric score

Total: 111 hits
ReferencesLink to record
Permanent link

Direct link